# SDR SWAA2013120322979

- Difficulty date: November 28, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 2,772 hours, 1,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT COVER MISSING.  R & R LIGHT ASSEMBLY IAW AMM.
